# SDR REXA2014060500555

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 16,650 hours, 10,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF EMER LIGHT BATTERIES, FOUND RT LIGHT UNDER AFT EMER DOOR, ABOVE THE WING WAS OUT.  R & R LAMP IAW AMM 31-51-15.  REPINED POWER WIRE IAW ESPM.  ALL CHECKED GOOD.  PN ON & OFF 8GH005123-06.
